English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Correction to: 'Asymptotic analysis for Dirac-harmonic maps from degenerating spin surfaces and with bounded index' [58 (2019) 4, 142]

Jost, J., Liu, L., & Zhu, M. (2019). Correction to: 'Asymptotic analysis for Dirac-harmonic maps from degenerating spin surfaces and with bounded index' [58 (2019) 4, 142]. Calculus of variations and partial differential equations, 58(5): 174. doi:10.1007/s00526-019-1617-x.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Jost, Jürgen1, Author
Liu, Lei1, Author
Zhu, Miaomiao1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s00526-019-1617-x
Other: 84999
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of variations and partial differential equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 58 (5) Sequence Number: 174 Start / End Page: - Identifier: ISSN: 1432-0835